Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Discolouration near eye, taking HCQS, efficort cream, patches on forehead spreading, itchy and rough skin

From jan 2012 there has been a slight discoloration near eye around 1 cm dia. Doctor advised HCQS , Efficort cream and sunkare lotion. The discoloration which had started peeling off had stopped and it became slightly darker than my skin tone Ten days back on my forehead a shiny patch occured looking as if a wound is getting healed.. it slowly became big. and started spreading above my eyebrows.. First there is itchiness then skin becomes rough, then it starts peeling and finally its shiny new skin very contrast to my skin tone.. it seems to spread.. Doctor again asked me to continue HCQS 200mg in the morning along with sunkare lotion and efficort cream Please advise
Asked On : Thu, 24 May 2012
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi ,how are you ? Blackening around eyes now a days a very common occurring thing in woman but there are so many reasons have been found ,In many of my patients I have found following things
1. Lack of sleep ,late nights ,watching TV for long hours ,early morning awakening .
2. Hate for Milk ,dark green leaves vegetables
3. Mental tensions etc.
you will have to rectify your mistakes in above stated regards , certain medicines like Wonder Eye ,Eyederm lotion also effective in this case .
HCQS is a good drug to prevent hype pigmentation but under supervision of your dermatologist ,for diffuse hyper pigmentation there are many drugs . Peeling following skin lightning agents is a common phenomena .you may also opt for Glycolic acid peel by your dermatologist .
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor